# SDR PCSA2019100721

- Difficulty date: July 21, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N347CM
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 98,367 hours, 16,567 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256T21209
- Condition: Corroded
- Location: Slat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYMMETRY FAULT. FOUND ACTUATOR CORRODED.
